# SDR UIEA200700420

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,054 hours, 19,521 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR INBOARD STRUT DOOR AFT EDGE, CENTER AREA HAS A 10.0 INCH LONG BY 4.0 INCH WIDE OF MATERIAL SEPARATING AT BS 1343.3.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 12, SHEETS 1 THRU 4 AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4752A125.
